# SDR USAA200612003

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,963 hours, 43,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3.250 INCH CRACK FOUND AT BS 767 + 17" S-24L.  INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 53-00-01, REPAIR 31.
